# SDR ASAA2016041316387

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 1,294 hours, 446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100137901
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  ACFT GROUNDED. RELAMPED LT AFT OVERWING EMERGENCY EXIT LIGHT,  OPS CHECK OF LIGHT GOOD, REF AMM 33-51-04.  FOUND LENS CRACKED.  INSTALLED NEW LENS. NEW LENS REQUIRES CORRECT PAINT, REF LP 11550142 FOR DEFERRAL OF PAINT.
